# SDR SWI2025F00771

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N82366
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000860
- Aircraft time: 5,217 hours, 3,144 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Faulted
- Location: Parking Brake
- Part time: 1,608 hours, 1,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRKG BRK NOT RELEASED IN FLT, RAN QRH PROCEDURE MESSAGE EXTINGUISHED MESSAGE CAME BACK UP ON APPROACH & RAN PROCEDURE AGAIN MESSAGE EXTINGUISHED AGAIN PROCEDURE FOLLOWED FOR PRECAUTION  (FLIGHT 5644) TROUBLESHOT PER FIM 32-41-00-810-863-A. R & R EMER PRKG BRK VALVE IAW AMM 32-44-01.  SERVICED SYS #2 EMER PRKG BRK ACCUMULATOR TO PROPER LEVELS IAW AMM 12-12-05-610-801-A. OPS CHECK GOOD. EMER PRKG BRK NO LONGER INTERMITTENTLY ENGAGES. LEAK CK OF EMER PRKG BRK VALVE.  WHILE REMOVING EMER PRKG BRK VALVE WITH ALL HYD SYSTEMS & EMERGENCY PARKING BRAKE ACCUMULATORS BLED, AND PARKING BRAKE HANBDLE WAS IN THE RELEASED POSITION, THE EMER PRKG BRK VALVE STILL HELD PRESSURE, INDICATING THAT THE VALVE HAD FAILED INTERANALLY.
